# SDR MASA2020121810658

- Difficulty date: December 18, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000538
- Aircraft time: 11,880 hours, 6,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUM STRIP FWD WARDROBE NOT ILLUMINATED, PLACED ON MEL.
